# SDR HEEA967783

- Difficulty date: September 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9190Y
- Make and model: Bolkms BO105S
- Aircraft serial: S669
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Nozzle
- Part number: 23031938
- Condition: Defective
- Location: Nr 2
- Part time: 785 hours
- Component: 6898735
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO UNABLE TO INSTALL 6 & 7 OIL PRESSURE NOZZLE.  UPON INSPECTION OF TURBINE PARTS NOTED:  EXCESSIVE RUNOUT BEYOND SERVICEABLE LIMITS ON #2 NOZZLE 1ST (.006 RUNOUT) AND 2ND (.005 RUNOUT) TIP PATHS. REPLACED DISCREPANT PART.
